# SDR SWAA2025021984611

- Difficulty date: January 9, 2025
- Submitted: February 19, 2025
- Operation: Air carrier
- Aircraft: N7723E
- Make and model: Boeing 737-76N
- Aircraft serial: 32670
- Aircraft time: 58,504 hours, 30,432 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT L7-012: AFT CARGO COMPARTMENT FLOOR PANEL 140CF IS CORRODED AT FASTENER HOLES<[01] VERIFIED LIMITS ON AFT CARGO COMPARTMENT FLOOR PANEL 140CF; DISTANCE BETWEEN DAMAGE IS 2' (MINIMUM ALLOWABLE DISTANCE BETWEEN DAMAGE IS 5') THEREFORE IS FOUND OUT OF THE LIMITS; I.A.W. SRM 53-00-53-1A-1 VERIFIED MATERIAL WITH P/N: 2024-T3-071 AND AAR TAG# A274684 I.A.W. SRM 53-60-53-0I-1 FABRICATED NEW PANEL 140CF I/A/W AMM 25-52-01-201-801;[02] AUDIT C/W
